# SDR AU990934

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 425
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: 571304031
- Condition: Faulty
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR SUPPORT CHANNEL FASTENERS FAILED.
